# SDR 00FDEA00904

- Difficulty date: December 24, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N367FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 46605
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

00-378  LEFT GEAR UNSAFE LIGHT ILLUM.  R&R PROX SWITCH ELECTRONIC CONTROL UNIT IAW DC10-10 MM 32-61-01-2. PERF GEAR RETRACTION AFT PROX ELEC UNIT REPLACEMENT NO DEFECTS NOTED.  SYS OPERATES NORM PER MM 7-11-00 & MM 32-30-00.
